# SDR COMA0260319

- Difficulty date: May 18, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N978CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7158
- Aircraft time: 12,334 hours, 12,435 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5468 - DURING DECENT INTO AZO RECEIVED A FLAP FAIL CAUTION MESSAGE AT 43 DEGREE FLAP POSITION.COMPLIED WITH AD 98-20-01 FLAP CAUTION MESSAGE "FIRST EVENT" MAINTENANCE ACTION, PARAGRAPH (B) 1,2,3 (A,B,C AND E). FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
